# SDR SWAA2024101748468

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 66,135 hours, 39,663 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RIGHT EMERGENCY EXIT SLIDE COVER HAS VERY SHARP CORNER RIGHT SIDE<[01] SMOOTHED CORNER PER AMM 25-00-00
